# SDR AWXA200300146

- Difficulty date: February 13, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 55,849 hours, 34,366 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: BAC1520792
- Condition: Misaligned
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-18 CHECK THE L/H OUTBOARD SEAT TRACK SPLICE WAS FOUND INTERFERING WITH THE SEAT ATTACH POINT BS 847. MAINTENANCE REMOVED SEAT TRACK FROM BS 807 TO BS 847, LBL 45; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-52, PG. 210, FIG. 204.
